Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/39527
Title: Generalized Mass Action Law and Thermodynamics of Nonlinear Markov Processes
Authors: Gorban, A. N.
Kolokoltsov, V. N.
First Published: 27-Aug-2015
Publisher: EDP Sciences, Cambridge University Press (CUP)
Citation: Mathematical Modelling of Natural Phenomena, 2015, 10 (5), pp. 16-46 (31)
Abstract: The nonlinear Markov processes are measure-valued dynamical systems which preserve positivity. They can be represented as the law of large numbers limits of general Markov models of interacting particles. In physics, the kinetic equations allow Lyapunov functionals (entropy, free energy, etc.). This may be considered as a sort of inheritance of the Lyapunov functionals from the microscopic master equations. We study nonlinear Markov processes that inherit thermodynamic properties from the microscopic linear Markov processes. We develop the thermodynamics of nonlinear Markov processes and analyze the asymptotic assumption, which are sufficient for this inheritance.
DOI Link: 10.1051/mmnp/201510503
ISSN: 0973-5348
eISSN: 1760-6101
Links: http://www.mmnp-journal.org/articles/mmnp/abs/2015/05/mmnp201510p16/mmnp201510p16.html
http://hdl.handle.net/2381/39527
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2015, EDP Sciences, Cambridge University Press (CUP). Deposited with reference to the publisher’s open access archiving policy.
Description: Mathematics Subject Classification: 80A30 / 60J25 / 60J60 / 60J75 / 82B40
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
mmnp201510p16.pdfPublished (publisher PDF)404.52 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.